Weight loss assistance

  • gatecrasherza
  • Topic Author
  • Senior Member
  • Senior Member
More
24 May 2015 21:45 #185954 by gatecrasherza
Weight loss assistance was created by gatecrasherza
Hi Guys, I need some advice my fiance has been diagnose with depression, she has tried various different medicine to assist and seems like her and the doc finally found the correct combination.

The problem is that it is causing her to gain weight, she eats healthy, trains frequently but she is still gaining.

This is resulting her to start feeling depressed again. I was hoping that the forum members may be able to advice on what she could use to counter the weight gain?

The forum members has always provided me with excellent advice, hence why I am hoping to get advice on what is best than her trying ever diet pill on the market.

Please Log in or Create an account to join the conversation.

  • FIllet
  • Expert
  • Expert
More
24 May 2015 22:01 #185955 by FIllet
Replied by FIllet on topic Weight loss assistance
Three months fff. Two months anavar after that. Good luck.

Please Log in or Create an account to join the conversation.

  • Mason Might
  • Platinum Member
  • Platinum Member
More
24 May 2015 22:14 #185956 by Mason Might
Replied by Mason Might on topic Weight loss assistance
One of our Moderators MA once commented on a similar case. If I recall the only way to stop it is to alter the anti depressants. it can be a crazy and vicious cycle, but I'd rather be fat and happy than crazy and depressed. Perhaps MA will jump in...

I don't think you should give her anything. Perhaps some counselling will help her deal with the depression and she can come off her meds? Every case is diffrent.

Try encouraging her and showering her with love. Woman need that crap.

When it hurts... That's when i start counting, because that's when it starts to count.

Please Log in or Create an account to join the conversation.

  • FIllet
  • Expert
  • Expert
More
24 May 2015 22:24 #185957 by FIllet
Replied by FIllet on topic Weight loss assistance
She just got the perfect mix, I would not Fuck with serotonin levels. Fff and anavar won't mess with her mind. She needs time...
The following user(s) said Thank You: Mason Might

Please Log in or Create an account to join the conversation.

  • Oupa
  • Moderator
  • Moderator
More
24 May 2015 23:12 - 24 May 2015 23:13 #185959 by Oupa
Replied by Oupa on topic Weight loss assistance
The best thing she can do is eat clean and healthy foods, get active and she will not gain weight if she checks what goes in and out of her mouth.

Get your fiance away from negative people and situations and stand by her!

What negative effects this "pill/easy way out" have on her in the long run?? Stand by her and make her feel special

PS- Buy some vitamin pil and tell her its the best fatburner ever... its all in the mind B)

You will be surprised by how she will respond :evil:
Last edit: 24 May 2015 23:13 by Oupa.
The following user(s) said Thank You: lobo

Please Log in or Create an account to join the conversation.

  • gatecrasherza
  • Topic Author
  • Senior Member
  • Senior Member
More
24 May 2015 23:27 #185963 by gatecrasherza
Replied by gatecrasherza on topic Weight loss assistance
Thanks for the advice gents, much appreciated. She is going for councelling to get to the root of the problem. Will chat to the doc about the weight gain maybe he has a solution.

Like the idea Oupa, problem is she researches everything so I may get a kick up the ass....

I will monitor diet, and see where we can improve. I will always support her but part of the issue was from childhood negativity about weight. Let's just call it bad parenting.

Please Log in or Create an account to join the conversation.

  • Mason Might
  • Platinum Member
  • Platinum Member
More
24 May 2015 23:31 #185964 by Mason Might
Replied by Mason Might on topic Weight loss assistance
If she swallowed everything you gave her I'd be a little worried :lol: :whistle: good on her for doing the research.

When it hurts... That's when i start counting, because that's when it starts to count.

Please Log in or Create an account to join the conversation.

  • admin
  • Administrator
  • Administrator
More
25 May 2015 06:11 #185970 by admin
Replied by admin on topic Weight loss assistance
FFF and depression do not mix, don't do it.
The following user(s) said Thank You: Cyclo, FIllet

Please Log in or Create an account to join the conversation.

  • gatecrasherza
  • Topic Author
  • Senior Member
  • Senior Member
More
25 May 2015 07:36 #185972 by gatecrasherza
Replied by gatecrasherza on topic Weight loss assistance
Nope already told her, we will be looking at her diet and get more training in. It's the only way.
The following user(s) said Thank You: admin

Please Log in or Create an account to join the conversation.

  • FIllet
  • Expert
  • Expert
More
25 May 2015 19:19 #186020 by FIllet
Replied by FIllet on topic Weight loss assistance

admin wrote: FFF and depression do not mix, don't do it.

You learn something new everyday, shot boss

Please Log in or Create an account to join the conversation.

  • 00pump
  • Moderator
  • Moderator
More
25 May 2015 19:30 #186021 by 00pump
Replied by 00pump on topic Weight loss assistance
Anti depressants do not make you gain weight.. well not due to some crazy effect on your metabolism.. SSRI's do increase ones desire to eat chocolates and sweets and lots of nice yummy carb stuff. However, if your weight has been consistent of 50kgs and you start anti depressants and eat the same, you will stay 50kgs. What anti depressant/s is she on and at what dose.

"Whether You Think You Can or Can't, You're Right"--Henry Ford
The following user(s) said Thank You: Pyroclasm, mack

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
25 May 2015 21:35 #186031 by Pyroclasm
Replied by Pyroclasm on topic Weight loss assistance
Fatburners generally tend focus on the alpha and beta receptors which comes with horrible and potent side effects. This will decrease your sense of well-being and alter your mood for the worse, and someone suffering from depression will experience such mood alterations a lot harder than a normal person.

Please Log in or Create an account to join the conversation.

  • gatecrasherza
  • Topic Author
  • Senior Member
  • Senior Member
More
27 May 2015 08:35 #186156 by gatecrasherza
Replied by gatecrasherza on topic Weight loss assistance
She is on Seroquel 100mg (apparently the cause) and prozac (lilly) 60mg.

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
27 May 2015 23:59 #186213 by Pyroclasm
Replied by Pyroclasm on topic Weight loss assistance
Prozac is older than depression. :lol: You must tell her doc to keep up to date with the latest medical research and drugs.

Please Log in or Create an account to join the conversation.

  • gatecrasherza
  • Topic Author
  • Senior Member
  • Senior Member
More
31 May 2015 21:16 #186347 by gatecrasherza
Replied by gatecrasherza on topic Weight loss assistance
Lol good point but prozac was not the first choice but is the only one showing a positive improvement.

Please Log in or Create an account to join the conversation.

  • Pyroclasm
  • New Member
  • New Member
More
03 Jun 2015 20:34 #186471 by Pyroclasm
Replied by Pyroclasm on topic Weight loss assistance
What has she tried and how did it go?

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum